# SDR 2008FA0000539

- Difficulty date: May 2, 2008
- Submitted: August 8, 2008
- Operation: General aviation
- Aircraft: N200ND
- Make and model: Beech B200
- Aircraft serial: BB1612
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 15117300
- Part serial: 4086
- Condition: Cracked
- Location: Mlg
- Part time: 2,738 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS LOCATED IN BEED AREA OF WHEELS REAVEALED BY FLUORESCENT PENETRANT.  (K)
